Lower-semicontinuity and optimization of convex functionals
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
27/05/2014
27/05/2014
01/12/2009
|
Resumo |
The result that we treat in this article allows to the utilization of classic tools of convex analysis in the study of optimality conditions in the optimal control convex process for a Volterra-Stietjes linear integral equation in the Banach space G([a, b],X) of the regulated functions in [a, b], that is, the functions f : [a, 6] → X that have only descontinuity of first kind, in Dushnik (or interior) sense, and with an equality linear restriction. In this work we introduce a convex functional Lβf(x) of Nemytskii type, and we present conditions for its lower-semicontinuity. As consequence, Weierstrass Theorem garantees (under compacity conditions) the existence of solution to the problem min{Lβf(x)}. © 2009 Academic Publications. |
Formato |
189-194 |
Identificador |
http://www.ijpam.eu/contents/2009-51-2/5/5.pdf International Journal of Pure and Applied Mathematics, v. 51, n. 2, p. 189-194, 2009. 1311-8080 http://hdl.handle.net/11449/71430 2-s2.0-78649773348 2-s2.0-78649773348.pdf |
Idioma(s) |
eng |
Relação |
International Journal of Pure and Applied Mathematics |
Direitos |
openAccess |
Palavras-Chave | #Convex optimization #Regulated functions #Volterra-Stietjes linear integral equations |
Tipo |
info:eu-repo/semantics/conferencePaper |